A 17-year-old female asked:
With prozac (fluoxetine) for 1w. dizziness headaches extreme fatigue, itchiness in various spots. (thought was mosquitoes, but no bites) normal side effects?
1 doctor answer • 1 doctor weighed in
Internal Medicine 28 years experience
Some are: If symptoms get worse stop the med. Usual side effects get less as your body adjusts to the medicine. So things should get better. If they don't. Stop the meds and talk to your doctor about alternatives.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Nov 24, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.